MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAMMOMAT REVELATION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC

SIEMENS HEALTHINEERS AG MAMMOMAT REVELATION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Model Number 11343300
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of an issue with the mammomat revelation system.The customer communicated that when they arrived onsite in the morning, they found the protective glass shield on the console had shattered.No injury was communicated to siemens healthineers as a result of this event.It is assumed that in worst-case scenario, a serious injury might occur due to the flying pieces of glass.As of the date of this report, siemens healthineers has not been made aware of any injury that has occurred due to a breaking radiation glass shield, hence the probability for a serious injury to be the outcome is currently assessed with a frequency of inconceivable.However, this issue is reported with an abundance of caution because this event could potentially occur at any point in time with persons nearby.
 
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: the root cause for the glass shield breakage is currently unknown.The investigation is ongoing.Siemens healthineers will submit a supplemental report to the fda if additional reportable information is received and/or upon completion of the investigation.

Brand Name
MAMMOMAT REVELATION
Common Device Name
FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24814792
Report Number3004977335-2026-00045
Device Sequence Number9594756
Product Code MUE
UDI-Device Identifier04056869124575
UDI-Public(01)04056869124575
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K193166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11343300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown